A new characterization for classical Bernoulli-Euler elastic curves in R-n


ALTIN A.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.16, no.7, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 7
  • Publication Date: 2019
  • Doi Number: 10.1142/s0219887819501032
  • Journal Name: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

In this paper, we show that the velocity vector field of classical Bernoulli-Euler elastic curve is harmonic in R-n space. We propose a new characterization for classical Bernoulli-Euler elastic curves and plot graphs of examples that satisfy this characterization.